# SDR FDEA201702170580

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 70,726 hours, 23,473 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ARMING THE RIGHT CREW ENTRY DOOR THE  KNUCKLEBUSTER FAILED TO ARM IN THE CORRECT  POSITION.  REMAINED FLUSH WITH THE DOOR AND THE  RED ARM WAS NOT VISIBLE.  ADJUSTED LOWER DOOR LINING ON THE R1 DOOR IAW AMM 52-11-02-4.  PERFORMED ADJUSTMENT TEST OF THE R1 DOOR ARMED INDICATOR IAW AMM 52-11-20-5. OPS CHECKED GOOD.
